MathSciNet Relay Station
MathSciNet bibliographic data
MR1744572 42C15
Iosevich, Alex; Pedersen, Steen How large are the spectral gaps? Pacific J. Math. 192 (2000), no. 2, 307–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement